Laser Hair Removal Acne Reaction. I Need an Effective Treatment Please (photo)

i'm 24 years old female and before two years i did a laser hair removal for may face 6 times,and in at the same period i were doing a derma-roller sessions.. before the laser sessions my skin was clean and pure ..but now i'm suffering from white-head acne. i wonder if there is any treatment can pure my skin again?? BTW: i tried several topical treatment such as adapalene, benzoyl peroxide gel, glycolic acid, zineryt, and many others but non of them worked.

Doctor Answers 2

Acne and hair removal

The laser hair removal doesn't typically cause acne.  You may have gotten infected with staph aureus which is a superficial bacterial infection.  You may need an oral antibiotic to rid this acne once and for all.  I suggest you go to your dermatologist to have a culture done and treatment.

Acne and hair removal

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The laser hair removal doesn't typically cause acne.  You may have gotten infected with staph aureus which is a superficial bacterial infection.  You may need an oral antibiotic to rid this acne once and for all.  I suggest you go to your dermatologist to have a culture done and treatment.

Laser hair removal and acne

You may have an infected folliculitis on your face.  Consult a dermatologist who will culture the pustules to determine which oral antibiotic would be appropriate for you.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 22 reviews

Laser hair removal and acne

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

You may have an infected folliculitis on your face.  Consult a dermatologist who will culture the pustules to determine which oral antibiotic would be appropriate for you.

Martie Gidon, MD, FRCPC
Toronto Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.